# SDR SWIA202055850

- Difficulty date: December 14, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 333 AT STRG 26L  JOINT STRINGER SPLICE CORRODED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED STINGER SPLICE AT FS333 STGR26L REF CRJ-900 SRM 51-42-06-001-001-A01 AND REF DWG# SH670-32420 REV E SHEET 1 AND 3. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD AT THIS TIME.
